# SDR DL764001933

- Difficulty date: October 4, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 34 hours, 44 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW OBSERVED THE RT HYD QTY DECREASING EN ROUTE NOTIFIED MCC 1515Z.  QTY AT 1.03 DEPARTING ATL DECREASED TO .65 ON ARRIVAL FLL.  FOUND RT SYS HYD LINE IN AFT BB RT FWD SIDE PALLET 20.  DRIVE BAY-A- UNDER SATCOM E12 RACK AREA PANEL -O-RING FOR CK VLV DAMAGED.  REPLACED O-RING, SVCD SYS PRESSURE CK NORMAL.
